TARU PUBLICATIONS
Author

Ameer A. J. Al-Swidi

Department of Mathematics, College of Education for Pure Science, University of Babylon, Babylon, 51002, Iraq

Published papers
3
Citations
0
Views
534
Downloads
388

Publications

3 papers
Open Access Research Article·pp. 1977–1983·Vol. 29, Issue 5May 2026

Maximal and minimal prime ideals in a near ring

Muna Sh. G. Shnain, Ameer A. J. Al-Swidi

Published Online: 22 May 2026DOI: 10.47974/JDMSC-2378

In this paper: This work introduces the important result related to a concepts for maximal prime and minimal prime ideals in a non-commutative near ring. We determined the relations among these notions with other ki...

AbstractReferencesFull Text PDF (711 KB)Views: 182Downloads: 125Citations: 0
Open Access Research Article·pp. 1245–1255·Vol. 28, Issue 4-AJun 2025

Pseudo weakly completely prime ideal in near ring

Muna Sh. G. Shnain, Ameer A. J. Al-Swidi

Published Online: 26 Jun 2025DOI: 10.47974/JDMSC-2263

In this paper: The aims for this article is to study some important result related to the concept for pseudo w-completely prime ideal in a near-ring η. We determine a relationship between pseudo w-completely prime i...

AbstractReferencesFull Text PDF (527 KB)Views: 157Downloads: 131Citations: 0
Open Access Research Article·pp. 399–408·Vol. 28, Issue 2Mar 2025

Union of subgraphs with respect to some ideals on near rings

Awrad A. Al-alawani, Ameer A. J. Al-Swidi

Published Online: 21 Mar 2025DOI: 10.47974/JDMSC-2048

In this paper: In our work, the new concept of union in certain graphs: WI(N), API(N), ΓI(N) and PGI(N) are dealt, which depends on the case of the intersection of edges in the subgraphs in which it equals an empty...

AbstractReferencesFull Text PDF (561 KB)Views: 195Downloads: 132Citations: 0